Stetige und halbstetige Punkt-Mengen-Funktionen.

Kurt Hellmich

Monatshefte für Mathematik (1951)

  • Volume: 55, page 265-296
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hellmich, Kurt. "Stetige und halbstetige Punkt-Mengen-Funktionen.." Monatshefte für Mathematik 55 (1951): 265-296. <>.

author = {Hellmich, Kurt},
journal = {Monatshefte für Mathematik},
keywords = {analysis, set theory},
pages = {265-296},
title = {Stetige und halbstetige Punkt-Mengen-Funktionen.},
url = {},
volume = {55},
year = {1951},

AU - Hellmich, Kurt
TI - Stetige und halbstetige Punkt-Mengen-Funktionen.
JO - Monatshefte für Mathematik
PY - 1951
VL - 55
SP - 265
EP - 296
KW - analysis, set theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.